Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 137, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 16, 2014, 3:04 PM MDT for El Paso County, Colorado. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2014, 3:04 PM MDT (21:04 UTC)
- Expired
- Jul 16, 2014, 3:45 PM MDT
- In force
- 41 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 57 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 3:40 PM MDT | FUNNEL CLOUD | 3 Ese Falcon, CO | WELL DESCRIBED...SHORT DURATION FUNNEL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -299 J/kg
- Mixed-layer LCL
- 952 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
979
WUUS55 KPUB 162105
SVRPUB
COC041-162145-
/O.NEW.KPUB.SV.W.0137.140716T2104Z-140716T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
304 PM MDT WED JUL 16 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 345 PM MDT
* AT 304 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN
COLORADO SPRINGS...MOVING SOUTHEAST AT 10 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
EASTERN COLORADO SPRINGS...FOUNTAIN...FALCON...PETERSON AFB...
SCHRIEVER AFB...CIMARRON HILLS AND SECURITY-WIDEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3881 10474 3884 10469 3893 10474 3898 10465
3877 10438 3864 10457
TIME...MOT...LOC 2104Z 312DEG 10KT 3881 10464
HAIL...1.25IN
WIND...<50MPH
$$
STARK2 follow-up statements
737
WWUS55 KPUB 162120
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
320 PM MDT WED JUL 16 2014
COC041-162145-
/O.CON.KPUB.SV.W.0137.000000T0000Z-140716T2145Z/
EL PASO CO-
320 PM MDT WED JUL 16 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR CENTRAL EL PASO COUNTY...
AT 320 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SCHRIEVER
AFB...OR 12 MILES EAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 20
MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN COLORADO SPRINGS...FOUNTAIN...FALCON...PETERSON AFB...
SCHRIEVER AFB...CIMARRON HILLS AND SECURITY-WIDEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3881 10474 3884 10469 3890 10472 3896 10463
3877 10438 3864 10457
TIME...MOT...LOC 2120Z 331DEG 16KT 3880 10460
HAIL...1.25IN
WIND...<50MPH
$$
STARK041
WWUS55 KPUB 162144
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
343 PM MDT WED JUL 16 2014
COC041-162153-
/O.EXP.KPUB.SV.W.0137.000000T0000Z-140716T2145Z/
EL PASO CO-
343 PM MDT WED JUL 16 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EL PASO COUNTY WILL
EXPIRE AT 345 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. BE AWARE THAT FLASH FLOODING IS STILL POSSIBLE FROM THE
HEAVY RAIN THAT ACCOMPANIED THIS STORM.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN EL
PASO COUNTY UNTIL 415 PM MDT.
LAT...LON 3881 10474 3884 10469 3890 10472 3896 10463
3877 10438 3864 10457
TIME...MOT...LOC 2141Z 312DEG 10KT 3880 10460
$$
STARKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 12:00 PM MDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jul 16, 12:00 PM MDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1200 PM MDT WED JUL 16 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 344 AM MDT WED JUL 16 2014 CURRENTLY...NORTHWEST FLOW ALOFT CONTINUES OVER THE AREA WITH MAIN UPPER TROUGH DROPPING SOUTH ACROSS WY. SEVERAL WEAK WAVES EMBEDDED IN THE FLOW AHEAD OF THE TROUGH HAVE BEEN CROSSING THE AREA THIS MORNING...BRINGING WITH THEM BANDS OF SHOWERS AND WEAK THUNDERSTORMS...ESPECIALLY ACROSS THE EASTERN PLAINS. FOR TODAY...LARGE SCALE UPWARD MOTION INCREASES ACROSS THE AREA AS UPPER TROUGH MOVES SLOWLY SOUTH ACROSS WY AND INTO NRN CO TONIGHT. SURFACE COLD FRONT ASSOCIATED WITH THE TROUGH WILL PUSH SOUTH ACROSS THE PLAINS IN THE AFTERNOON...REACHING THE NM BORDER IN THE EVENING. AHEAD OF THE FRONT...LOW LEVELS OVER THE EASTERN MOUNTAINS AND I-25 CORRIDOR APPEAR TO DRY SLIGHTLY...AS LOW LEVEL MOISTURE AXIS SHIFTS EASTWARD ONTO THE PLAINS. SUSPECT LOW CLOUDS...WHICH LIMITED INSTABILITY YESTERDAY WILL BE MORE SPARSE TODAY...AND WITH WARMER SURFACE TEMPS MOST AREAS SHOULD SEE GREATER INSTABILITY AND THUS STRONGER CONVECTION DURING THE AFTERNOON. INITIAL FOCUS FOR STRONG/SEVERE STORMS WILL BE THE FAR EASTERN PLAINS...EAST OF A LIMON/LA JUNTA/KIM LINE...WHERE 0-6KM SHEAR IS GREATEST AND CAPES CLIMB INTO THE 1-2K J/KG RANGE. HAVE INCLUDED MENTION OF SEVERE IN THE FORECAST FOR A FEW SOUTHEAST PLAINS ZONES...AND WOULDN'T BE TOO SURPRISED TO SEE A POSSIBLE TORNADO WITH ONE OF THE STRONGER STORMS. FARTHER WEST...STRONG STORMS AND BRIEF HEAVY RAIN WILL BE POSSIBLE OVER THE I-25 CORRIDOR AND POINTS WESTWARD...THOUGH ITS TOUGH TO PICK AN AREA OVER THE HIGHER TERRAIN PARTICULARLY FAVORED FOR STRONGEST STORMS. WILL COUNT ON FEWER CLOUDS INITIALLY THIS AFTERNOON....LEADING TO WARMER MAX TEMPS...THOUGH STILL WENT UNDER GUIDANCE VALUES MOST LOCATIONS EAST OF THE MOUNTAINS. TONIGHT...LOW LEVEL MOISTURE WILL SLOSH WESTWARD BEHIND THE COLD FRONT...BRINGING BACK THE THREAT OF HEAVY RAIN TO MUCH OF THE I-25 CORRIDOR AND EASTERN MOUNTAINS IN THE EVENING. WITH UPPER TROUGH PROVIDING STRONG UPWARD MOTION THROUGH THE NIGHT...MODELS HAVE ALL BEEN SHOWING RATHER LARGE MCS DEVELOPING OVER THE EASTERN PLAINS BY 06Z...THEN SLOWLY DROPPING SOUTH INTO THE TEXAS PANHANDLE BY EARLY THU MORNING. WILL INCREASE POPS AND QPF OVER THE FAR SOUTHEAST TO ACCOUNT FOR THIS SCENARIO. BEHIND THE MCS...ENOUGH UPWARD MOTION TO KEEP A THREAT OF TSRA GOING THROUGH MOST OF THE NIGHT...THOUGH INTENSITY WILL BE WANING AS AIR MASS STABILIZES. HAVE HELD OFF ON A FLASH FLOOD WATCH FOR NOW...BUT ONE MAY BE NEEDED OVER THE FAR SOUTHEAST PLAINS TONIGHT IF SLOW MOVING MCS DEVELOPS. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 344 AM MDT WED JUL 16 2014 ...RETURN TO SUMMER THIS WEEKEND... ONE MORE DAY OF FALL-LIKE TEMPERATURES ON THURSDAY...THEN THE UPPER RIDGE REBUILDS AND WE SHOULD RETURN TO MORE SEASONABLE CONDITIONS FOR THE WEEKEND AND BEYOND. TROUGH MOVING FROM THE NW THROUGH THE CENTRAL PLAINS WILL STILL BE MOVING THROUGH THU MORNING...AND THE TROUGH AXIS WILL NOT PASS THROUGH OUR AREA UNTIL AT LEAST 18Z...SO THREAT OF CONVECTION WILL CONTINUE THU MORNING...ALTHOUGH IT WILL LIKELY BE MOSTLY SHOWER ACTIVITY AS OPPOSED TO THUNDER. BUFKIT SOUNDINGS SHOW PRETTY MOIST CONDITIONS THROUGH 500 MB THU MORNING...WITH LOW LCLS PERSISTING. SO...A RATHER CLOUDY START TO THE DAY. TEMPS MAY STRUGGLE TO MAKE IT INTO THE 70S AGAIN AT KCOS DEPENDING ON THE EXTENT OF PRECIP AND LOW CIGS. SHOULD CLEAR OUT BY AFTERNOON...BUT MAY BE TOO STABLE OVER THE PLAINS FOR NEW CONVECTIVE DEVELOPMENT...SO MOST OF THE STORMS WILL BE CONFINED TO THE MTS AND SURROUNDING AREAS FOR THE AFTERNOON AND EVENING PERIOD. FOR FRIDAY...THE FLOW IS STILL A BIT NWRLY...AND A WEAK DISTURBANCE IN THE AFTERNOON SHOULD SET OFF ANOTHER ROUND OF SHOWERS AND STORMS...THOUGH NOT AS WIDESPREAD AS WE HAVE SEEN RECENTLY. TEMPS COULD BREAK THE 90 DEGREE MARK OVER THE PLAINS. FOR THE WEEKEND AND BEYOND... THE UPPER RIDGE WILL SLOWLY BUILD BACK FROM THE SOUTH THROUGH NM. INITIALLY THIS WILL KEEP US UNDER DRY WRLY FLOW FROM THE DESERT SW...AND SAT-MON COULD BE FAIRLY DRY OVERALL WITH TEMPS APPROACHING 100 DEGREES FOR SOME SPOTS OVER THE PLAINS AND SOLID 80S FOR THE HIGHER ELEVATIONS. WILL KEEP LOW/ISOLD POPS CONFINED TO THE MT AREAS. FINALLY...THE UPPER HIGH BECOMES REESTABLISHED OVER THE 4 CORNERS REGION EARLY NEXT WEEK...AND WE SHOULD RETURN TO MORE OF A TYPICAL MONSOONAL PATTERN WITH TEMPS IN THE 80S-90S AND THE USUAL JULY DIURNAL STORMS. ROSE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1159 AM MDT WED JUL 16 2014 SHOWERS AND THUNDERSTORMS ARE EXPECTED TO IMPACT THE KALS...KCOS AND KPUB TAF SITES AT TIMES FROM THIS AFTERNOON INTO THIS EVENING...CAPABLE OF PRODUCING PERIODS OF MVFR/IFR CONDITIONS AS WELL AS THE POTENTIAL FOR LOCALLY HEAVY RAIN. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ067-068-070>089- 093>099. &&
Hazardous weather outlook, Jul 16, 11:00 AM MDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1100 AM MDT WED JUL 16 2014 COZ058>089-093>099-171700- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1100 AM MDT WED JUL 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL REDEVELOP OVER THE MOUNTAINS THIS AFTERNOON...THEN SPREAD ACROSS LOWER ELEVATIONS DURING THE LATE AFTERNOON AND EVENING HOURS. ADEQUATE ATMOSPHERIC MOISTURE IS AVAILABLE TO SUPPORT LOCALLY HEAVY RAINFALL...WHICH MAY CAUSE FLASH FLOODING...ESPECIALLY ACROSS AREA BURN SCARS AND OVER LOCATIONS WHERE HEAVY RAIN HAS FALLEN SINCE FRIDAY. MANY STORMS WHICH FORM TODAY AND TONIGHT WILL ALSO HAVE THE POTENTIAL OF PRODUCING HAZARDOUS CLOUD TO GROUND LIGHTNING AND HAIL GENERALLY SMALLER THAN PENNIES. IN ADDITION...THERE WILL BE A CHANCE FOR ONE OR TWO SEVERE THUNDERSTORMS THIS AFTERNOON...PRIMARILY OVER FAR SOUTHEASTERN COLORADO. HAIL AROUND THE SIZE OF QUARTERS...WIND GUSTS AROUND 60 MPH AT TIMES AN EVEN AN ISOLATED TORNADO WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED STORMS WILL CONTINUE THROUGH THE WEEKEND...MAINLY IN THE AFTERNOONS AND EVENINGS AND ESPECIALLY ALONG AND NEAR THE MOUNTAINS AND HIGHER TERRAIN. STORMS WILL BECOME WEAKER AND LESS WIDESPREAD FOR THE LATTER HALF OF THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 16, 12:00 PM MDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1200 PM MDT WED JUL 16 2014 COZ084-085-161830- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 1200 PM MDT WED JUL 16 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 1230 PM MDT... AT 1200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CIMARRON HILLS...OR 8 MILES NORTHEAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 5 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHEASTERN COLORADO SPRINGS...CIMARRON HILLS AND PETERSON AFB. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3888 10476 3894 10467 3885 10452 3876 10464 TIME...MOT...LOC 1800Z 322DEG 6KT 3888 10468 STARK
Special weather statement, Jul 16, 12:28 PM MDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1228 PM MDT WED JUL 16 2014 COZ081-082-085-086-161900- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO-PIKES PEAK ABOVE 11000 FT CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 1228 PM MDT WED JUL 16 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO...EASTERN TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 100 PM MDT... AT 1227 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTHWESTERN COLORADO SPRINGS...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHWESTERN COLORADO SPRINGS...FOUNTAIN...STRATMOOR...FORT CARSON... SECURITY...SECURITY-WIDEFIELD AND MIDWAY. LAT...LON 3876 10498 3885 10478 3857 10451 3843 10480 TIME...MOT...LOC 1827Z 329DEG 21KT 3874 10484 PGW
Local storm report, Jul 16, 12:50 PM MDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1250 PM MDT WED JUL 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM HAIL 7 SSW COLORADO SPRINGS 38.74N 104.87W
07/16/2014 M0.75 INCH EL PASO CO AMATEUR RADIO
CHEYENNE MOUNTAIN ANTENNA FARM.
&&
RMGSpecial weather statement, Jul 16, 2:34 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 234 PM MDT WED JUL 16 2014 COZ081-084-085-162100- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 234 PM MDT WED JUL 16 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 300 PM MDT... AT 234 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WOODLAND PARK...OR 16 MILES NORTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 30 MPH. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...WOODLAND PARK...AIR FORCE ACADEMY... MANITOU SPRINGS...GREEN MOUNTAIN FALLS...CHIPITA PARK...CASCADE AND CRYSTOLA. LAT...LON 3896 10509 3907 10499 3894 10481 3884 10492 TIME...MOT...LOC 2034Z 307DEG 38KT 3903 10500 STARK
Local storm report, Jul 16, 2:51 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
251 PM MDT WED JUL 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM HAIL AIR FORCE ACADEMY 38.98N 104.86W
07/16/2014 M1.75 INCH EL PASO CO AMATEUR RADIO
&&
RMGLocal storm report, Jul 16, 3:02 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
302 PM MDT WED JUL 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL SAN ISABEL 37.98N 105.03W
07/16/2014 M1.00 INCH PUEBLO CO PUBLIC
&&
RMGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 6:00 PM MDT | Special Weather Statement | PUB | Chaffee | 30 min |
| Jul 15, 6:08 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Jul 15, 6:37 PM MDT | Areal Flood Advisory | PUB | Lake | 3 hr |
| Jul 15, 6:52 PM MDT | Special Weather Statement | PUB | Otero | 23 min |
| Jul 15, 7:17 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| Jul 15, 7:20 PM MDT | Special Weather Statement | PUB | Saguache | 40 min |
| Jul 15, 8:08 PM MDT | Special Weather Statement | PUB | Teller | 52 min |
| Jul 15, 8:40 PM MDT | Special Weather Statement | PUB | Mineral | 35 min |
| Jul 15, 11:56 PM MDT | Special Weather Statement | PUB | Teller | 34 min |
| Jul 16, 11:29 AM MDT | Flash Flood Watch | PUB | Alamosa, Baca, Bent, Chaffee, Conejos, Costilla and 14 more | 13 hr |
| Jul 16, 11:50 AM MDT | Areal Flood Advisory | PUB | El Paso | 55 min |
| Jul 16, 12:00 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 16, 12:10 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 16, 12:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 33 min |
| Jul 16, 12:28 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 16, 12:38 PM MDT | Severe Thunderstorm Warning | PUB | Conejos | 26 min |
| Jul 16, 1:42 PM MDT | Flash Flood Warning | PUB | Fremont | 2 hr |
| Jul 16, 2:05 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 40 min |
| Jul 16, 2:33 PM MDT | Flash Flood Warning | PUB | Mineral, Rio Grande | 3 hr |
| Jul 16, 2:34 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jul 16, 2:39 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano, Pueblo | 51 min |
| Jul 16, 2:42 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 3 hr |
| Jul 16, 2:51 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 39 min |
| Jul 16, 2:58 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 16, 3:06 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 39 min |
| Jul 16, 3:25 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 20 min |
| Jul 16, 3:37 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 38 min |
| Jul 16, 3:44 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 46 min |
| Jul 16, 3:45 PM MDT | Flash Flood Warning | PUB | El Paso | 5 hr |
| Jul 16, 4:22 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Jul 16, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 19 min |
| Jul 16, 4:31 PM MDT | Areal Flood Advisory | PUB | Pueblo | 3 hr |
| Jul 16, 5:16 PM MDT | Flash Flood Warning | PUB | Crowley | 6 hr |
| Jul 16, 5:27 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.